# SDR 2003F00393

- Difficulty date: June 2, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Unsecure
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN R, CAS MESSAGE ILLUMINATED AFTER TAKEOFF.  INSPECTED RIGHT NOSE DOOR AND FOUND LATCH OPEN.  INSPECTED LATCH AND TEE BOLT FOR DEFECTS AND FOUND NONE.  RELATCHED DOOR IAW PROCEDURES OUTLINED IN CESSNA MM.  CAS MESSAGE EXTINGUISHED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
